# SDR CALA2020021640413

- Difficulty date: February 10, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER IN-SPAR SKIN IS CRACKED @ STA 101.9 19" AFT OF THE FRONT SPAR. SEE FLEETCYCLE L/P 9721699 FOR WORK STEPS ACCOMPLISHED. REPAIRED RT HORIZONTAL STAB LOWER IN-SPAR SKIN CRACK @ STA 101.9 19" AFT OF THE FRONT SPAR REF SRM 55-10-01 REPAIR 11. SEE FLEETCYCLE L/P 9721699 FOR WORK STEPS ACCOMPLISHED. DIP REQUIRED PER TABLE 204 OF SRM TO ACCOMPLISH REPEAT INSP OF REPAIR DOUBLER WITH AN INSPECTION THRESHOLD OF 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLES THEREAFTER. REPAIRED RT HORIZONTAL STAB LOWER IN-SPAR SKIN CRACK @ STA 101.9 19" AFT OF THE FRONT SPAR REF SRM 55-10-01 REPAIR 11.  SEE FLEETCYCLE L/P 9721699 FOR WORK STEPS ACCOMPLISHED.DIP REQUIRED PER TABLE 204 OF SRM TO ACCOMPLISH REPEAT INSP OF REPAIR DOUBLER WITH AN INSPECTION THRESHOLD OF 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLES
